# SDR 8LFA2022FA0000454

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: General aviation
- Aircraft: N566LF
- Make and model: Agusta AW119MKII
- Aircraft serial: 14808
- Aircraft time: 5,067 hours, 13,083 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Saddle
- Part number: D38831D38841
- Condition: Cracked
- Location: Mlg
- Part time: 5,067 hours, 13,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LANDING GEAR SADDLE CRACKED
